# SDR DALA2023112109622

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 72,804 hours, 9,650 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 F/O SIDE DOME LIGHT DIM BULB POPPED /SHATTERRED. CORRECTIVE ACTION: R/R BULBS. (4360686)
